| Catalog Number |
2101-0200 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Primary procedure, right hip.It was reported that the threads of the impactor/ positioner are wearing out and risk cross-threading shells.Surgery was completed successfully with no delay.Rep confirmed that no further information will be released by the hospital or surgeon.